# SDR P2EA01124

- Difficulty date: July 2, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N128NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION PER S/B 737-53A1173, PRESSURE BULKHEAD BS 178 VERTICAL CHORD CRACKED AT LBL 57 WL 184.  PRESSURE BULKHEAD BS 178 VERTICAL CHORD REPAIRED AT LBL 57 FROM WL 178.4 TO 196.5 DUE TO CRACK IAW 53-10-11 FIG 8.  (M)
